# SDR DALA2025012800654

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 57,564 hours, 41,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 20 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AT B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6384488)
